# SDR SWIA2021090760745

- Difficulty date: June 25, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 439-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL FROM FS. 439.00  TO 559.00 HAS SEVERAL AREAS OF CORROSION MARKED WITH TAPE THAT REQUIRE EVALUATION.    (C-CHECK RO 9/3/21)   REMOVED CORROSION FROM LH PRESSURE FLOOR SILL FROM FS 439- FS 559  IAW REO 601R-53-41-666 REV C DATED 2012-11-06 AND FOUND TO BE WITHIN LIMITS. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
